Le problème de Pompeiu
Séminaire de théorie spectrale et géométrie, Volume 17  (1998-1999), p. 69-79
@article{TSG_1998-1999__17__69_0,
     author = {Dalmasso, Robert},
     title = {Le probl\`eme de Pompeiu},
     journal = {S\'eminaire de th\'eorie spectrale et g\'eom\'etrie},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {17},
     year = {1998-1999},
     pages = {69-79},
     zbl = {0948.35030},
     mrnumber = {1752697},
     language = {fr},
     url = {http://www.numdam.org/item/TSG_1998-1999__17__69_0}
}
Dalmasso, Robert. Le problème de Pompeiu. Séminaire de théorie spectrale et géométrie, Volume 17 (1998-1999) , pp. 69-79. http://www.numdam.org/item/TSG_1998-1999__17__69_0/

[1] C.A. Berenstein. - An inverse spectral theorem and its relation to the Pompeiu problem, J. Anal. Math.37 ( 1980), 128-144. | MR 583635 | Zbl 0449.35024

[2] C.A. Berenstein and D. Khavinson. - Do solid tori have the Pompeiu property?, Expo. Math.15 ( 1997), 87-93. | MR 1438437 | Zbl 0879.31001

[3] C.A. Berenstein and P. Yang. - An inverse Neumann problem, J. Reine Angew. Math. 382 ( 1987), 1-21. | MR 921163 | Zbl 0623.35078

[4] L. Brown and J.P. Kahane. - A note on the Pompeiu problem for convex domains, Math. Ann. 259 ( 1982), 107-110. | MR 656655 | Zbl 0464.30035

[5] L. Brown, B.M. Schreiber and B.A. Tavlor. - Spectral synthesis and the Pompeiu problem, Ann. Inst. Fourier 23 ( 1973). 125-154. | Numdam | MR 352492 | Zbl 0265.46044

[6] Chr. Christov. - Uber eine Integraleigenschaft der Funktionen von zwei Argumenten, Annuaire Univ. Sofia Fac. Phys.-Math., Livre 1, 39 ( 1943). 395-408. | MR 31981 | Zbl 0063.00889

[7] Chr. Christov. - Sur un problème de M. Pompeiu, Mathematica (Timisoara) 23 ( 1948), 103-107. | MR 25522 | Zbl 0031.01503

[8] Chr. Christov. - Sur l'équation intégrale généralisée de M. Pompeiu, Annuaire Univ. Sofia Fac. Sci., Livre 1 45 ( 1949). 167-178. | MR 39019

[9] R. Dalmasso. - A new result on the Pompeiu problem, Trans. Amer. Math. Soc, (à paraitre). | MR 1694284 | Zbl 0940.35145

[10] R. Dalmasso. - A note on the Schiffer conjecture, Hokkaido Math. J.28 ( 1999). 373-383. | MR 1698430 | Zbl 0931.35042

[11] P. Ebenfelt. - Singularities of solutions to a certain Cauchy problem and an application to the Pompeiu problem, Duke Math. J. 71 ( 1993). 119-142. | MR 1230288 | Zbl 0797.35129

[12] P. Ebenfelt. - Some results on the Pompeiu problem, Ann. Acad. Sci. Fennicae 18 ( 1993), 323-391. | MR 1234737 | Zbl 0793.30034

[13] R. Ebenfelt. - Propagation of singularities from singular and infinite points in certain analytic Cauchy problems and an application to the Pompeiu problem, Duke Math. J.73 ( 1994). 561-582. | MR 1262927 | Zbl 0833.35004

[14] H. Flanders. - A proof of Minkowski's inequality for convex curves, Amer. Math. Monthly 75 ( 1968), 581-593. | MR 233287 | Zbl 0162.25803

[15] N. Garofalo and F. Segala. - New results on the Pompeiu problem, Trans. Amer. Math. Soc. 325-1 ( 1991), 273-286. | MR 994165 | Zbl 0737.35147

[16] N. Garofalo and F. Segala. - Another step toward the solution of the Pompeiu problem in the plane, Commun, in Partial Differential Equations 18 ( 1993), 491-503. | MR 1214869 | Zbl 0818.35136

[17] N. Garofalo and F. Segala. - Univalent functions and the Pompeiu problem, Trans. Amer. Math. Soc.346 ( 1994). 137-146. | MR 1250819 | Zbl 0823.30027

[18] L. Ilieff. - Beitrag zum Problem von D. Pompeiu, Annuaire Univ. Sofia Fac. Phys.-Math., Livre 1, 44 ( 1948), 309-316. | MR 37341 | Zbl 0039.28901

[19] L. Ilieff. - Sur un problème de M.D. Pompeiu, Annuaire Univ. Sofia Fac. Sci., Livre 1, 45 ( 1949), 111-114. | MR 39020 | Zbl 0039.28902

[20] G. Johnsson. - The Cauchy problem in Cn for linear second order partial differential equations with data on a quadric surface, Trans. Amer. Math. Soc.344 ( 1994), 1-48. | MR 1242782 | Zbl 0806.35003

[21] P. Pucci and J. Serrin. - A general variational identity, Indiana Univ. Math. J.35 ( 1986), 681-703. | MR 855181 | Zbl 0625.35027

[22] Williams. - A partial solution to the Pompeiu problem, Math. Ann. 223-2 ( 1976), 183-190. | MR 414904 | Zbl 0329.35045

[23] Williams. - Analycity of the boundary for Lipschitz domains without the Pompeiu property, Indiana Univ. Math. J.30 ( 1981), 357-369. | MR 611225 | Zbl 0439.35046

[24] S.T. Yau. - Problem Section, in Seminar on Differential Geometry, edited S. T. Yau, Annals of Math. Studies, Princeton, N.J, 1982. | MR 645728

[25] L. Zalcman. - Offbeat integral geometry, Amer. Math. Monthly 87 ( 1980), 161-175. | MR 562919 | Zbl 0433.53048

[26] L. Zalcman. - A bibliographic survey of the Pompeiu problem, in Approximation by solutions of partial differential equations B. Fuglede et al. (eds.) Kluwer Acad. Publ. ( 1992), 185-194. | MR 1168719 | Zbl 0830.26005